Results 51 to 60 of about 1,208 (130)

Central theorems for cohomologies of certain solvable groups [PDF]

open access: yes, 2015
We show that the group cohomology of torsion-free virtually polycyclic groups and the continuous cohomology of simply connected solvable Lie groups can be computed by the rational cohomology of algebraic groups. Our results are generalizations of certian
Kasuya, Hisashi
core   +1 more source

Ricci Nilsoliton Black Holes [PDF]

open access: yes, 2008
We follow a constructive approach and find higher-dimensional black holes with Ricci nilsoliton horizons. The spacetimes are solutions to Einstein's equation with a negative cosmological constant and generalises therefore, anti-de Sitter black hole ...
Aebischer   +35 more
core   +5 more sources

SKT and tamed symplectic structures on solvmanifolds [PDF]

open access: yesTohoku Mathematical Journal, 2015
Final version of the paper "Tamed complex structures on solvmanifolds".
FINO, Anna Maria   +2 more
openaire   +5 more sources

On line bundles arising from the LCK structure over locally conformal Kähler solvmanifolds

open access: yesComplex Manifolds
We can construct a real line bundle arising from the locally conformal Kähler (LCK) structure over an LCK manifold. We study the properties of this line bundle over an LCK solvmanifold whose complex structure is left-invariant. Mainly, we prove that this
Yamada Takumi
doaj   +1 more source

Formality and the Lefschetz property in symplectic and cosymplectic geometry

open access: yes, 2015
We review topological properties of K\"ahler and symplectic manifolds, and of their odd-dimensional counterparts, coK\"ahler and cosymplectic manifolds. We focus on formality, Lefschetz property and parity of Betti numbers, also distinguishing the simply-
Bazzoni, Giovanni   +2 more
core   +2 more sources

Strong Kähler with torsion solvable lie algebras with codimension 2 nilradical

open access: yesMathematische Nachrichten, Volume 297, Issue 12, Page 4705-4729, December 2024.
Abstract In this paper, we study strong Kähler with torsion (SKT) and generalized Kähler structures on solvable Lie algebras with (not necessarily abelian) codimension 2 nilradical. We treat separately the case of J$J$‐invariant nilradical and non‐J$J$‐invariant nilradical. A classification of such SKT Lie algebras in dimension 6 is provided.
Beatrice Brienza, Anna Fino
wiley   +1 more source

Geometrical formality of solvmanifolds and solvable Lie type geometries [PDF]

open access: yes, 2012
We show that for a Lie group $G=\R^{n}\ltimes_{\phi} \R^{m}$ with a semisimple action $\phi$ which has a cocompact discrete subgroup $\Gamma$, the solvmanifold $G/\Gamma$ admits a canonical invariant formal (i.e.
Kasuya, Hisashi
core  

Inhomogeneous deformations of Einstein solvmanifolds

open access: yesJournal of the London Mathematical Society, Volume 109, Issue 5, May 2024.
Abstract For each non‐flat, unimodular Ricci soliton solvmanifold (S0,g0)$(\mathsf {S}_0,g_0)$, we construct a one‐parameter family of complete, expanding, gradient Ricci solitons that admit a cohomogeneity one isometric action by S0$\mathsf {S}_0$. The orbits of this action are hypersurfaces homothetic to (S0,g0)$(\mathsf {S}_0,g_0)$.
Adam Thompson
wiley   +1 more source

Inhomogeneous deformations of Einstein solvmanifolds [PDF]

open access: yesarXiv, 2023
For each non-flat, unimodular Ricci soliton solvmanifold $(\mathsf{S}_0,g_0)$, we construct a one-parameter family of complete, expanding, gradient Ricci solitons that admit a cohomogeneity one isometric action by $\mathsf{S}_0$. The orbits of this action are hypersurfaces homothetic to $(\mathsf{S}_0,g_0)$.
arxiv  

ON DE RHAM AND DOLBEAULT COHOMOLOGY OF SOLVMANIFOLDS [PDF]

open access: yesTransformation Groups, 2016
23 pages; to appear in Transformation ...
CONSOLE, Sergio   +2 more
openaire   +3 more sources

Home - About - Disclaimer - Privacy